Volume 10 (1967)


1 (June), 2 (September), 3 (December)

Sell, G. R.;
Some Perturbation Problems in Ordinary Differential Equations
pp. 1--13.
Russell, D. L.;
Analytic Simplification of Second Order Systems with a Combined Transition-Regular Singular Point
pp. 15--34.
Yamanaka, T.;
A Note on the Cauchy Problem for Equations with Polynomial Coefficients
pp. 35--41.
Hukuhara, M.;
Sur l'Application Semi-continue dont la Valeur est un Compact Convexe
pp. 43--66.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles